# SDR DALA13034020951

- Difficulty date: July 1, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON NR 3LT AND 4LT, STA Y=160 OF FUSELAGE INTERNAL STRUCTURE.  DAMAGED SECTION OF LONGERONS 4LT AND 3LT WERE REMOVED AND NEW SECTIONS OF LONGERONS WERE INSTALLED.  REPAIRS WERE IDENTIFIED IAW SRM 53-02, FIG 18 AND 51-10-4.  RII COMPLETED.
